Patient: For nearly 5 weeks I have been taking xarelto for a dvt in my right calf. This morning I woke up fine, but an hour or so later noticed a pain in my right hip. It is swolen and slightly bruised and becoming more painful as the day goes on. The pain doesn’t seem to be in the joint at all. Possibly another blood clot? Thanks!
Doctor: Hi.Thanks for your query.Read and understood your history and concerns.You are taking Xarelto for 5 weeks for DV T right calf.Your History:: This morning I woke up fine, but an hour or so later noticed a pain in my right hip. It is *swollen and slightly **bruised and becoming more* painful as the day goes on.Swelling, bruising and pain are suggestive of a bleeding at that area. It is known to occur in patients taking Xarelto.Please call your Doctor or consult him/her immediately to have proper tests of blood, ultrasonography and the adjustment of dosage or start of altogether another medicine is totally dependent upon the tests and the clinical picture that the attending Doctor can only decide.If you have not taken the dose of your medicine you can hold it till you talk or meet your Doctor.I think this is a bit urgent.